About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 735128, 10 pages
http://dx.doi.org/10.1155/2013/735128
Research Article

A Numerical Method for Fuzzy Differential Equations and Hybrid Fuzzy Differential Equations

1Islamic Azad University, Shabestar Branch, Shabestar 5381637181, Iran
2Department of Applied Mathematics, University of Tabriz, Tabriz 5166616471, Iran
3Mathematics Department, Institute for Advanced Studies in Basic Sciences, Zanjan 45137-66731, Iran
4Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela (USC), 15782 Santiago de Compostela, Spain
5Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 12 June 2013; Accepted 28 August 2013

Academic Editor: Marcia Federson

Copyright © 2013 K. Ivaz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Ivaz, A. Khastan, and Juan J. Nieto, “A Numerical Method for Fuzzy Differential Equations and Hybrid Fuzzy Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 735128, 10 pages, 2013. doi:10.1155/2013/735128